I am on sertraline and it makes me feel worse now then I ever did what would happen if I stoppped cold turkey
What would happen if I stopped taking sertraline cold turkey?
- 29 Jun 2010 by bradstreet
- 6 December 2017
fFRST OF ALL YOU NEVER EVER SHOULD JUST STOP TAKING YOUR MEDICATION FROM ONE DAY TO THE NEXT IT CAN CAUSE SERIUOS EFFECTS ON YOUR ORGANISM.
SECOND CONTACT YOUR DCOTOR AND UNDER HIS/HER SUPERVISON START LOWERING YOUR DOSE BIT BY BIT... NEVER COLD TURKEY... OK... THAT WOIULD BE A VERY BIG MISTAKE.
What Is Sertraline?
Sertraline hydrochloride (Zoloft) is a prescription medication used to treat a number of conditions within the brain.
Depression (also known as major depression or clinical depression)
Obsessive-compulsive disorder (OCD)
Post-traumatic stress disorder (PTSD)
Premenstrual dysphoric disorder (PMDD)
Social anxiety disorder (social phbia)
hi i have tried stopping cold turkey and its not pleasant please dont try it ask your doct how to do it safely take care sabbi
What I found was
If your doctor tells you to stop taking Sertraline, you will need to wait for several weeks before beginning to take certain other medicines. Ask your doctor when you should start to take your new medicines after you have stopped taking Sertraline
Hello bradstreet. All great answers. I'll add this. Whats going to happen? The possibility of some fairly nasty side effects. Anxiety levels might/will be very high, you might become hostile, possible changes in the rhythm of your heart, panic attacks and insomnia. Its recommened that you taper, gradually so to avoid or keep the side effects to a minimum. Best regards,pledge
Hi I was on sertraline for a year and my gp told me to just stop taking it, 6 months later I was on holiday and my panics came back. He then told me perhaps it was to early to come off them. They have suited me and have had not problems being on them, if you go to see your gp he will make you come off them gradually so you don't get with drawel . Apparently sertraline is one of the new tablets that are not habit forming. Good luck with comeing of your pills.
I've been taking Zoloft (Sertraline) for 3 years. I'm currently 19 years old, I am about 6'2 and weigh 170. The past 3 years I've only taken 50 mg a day. Recently I felt like the 50 mg wasn't doing it for me my anxiety was getting worse if anything. About a week and a half ago I ran out of my pills and switched doctors so in order to get my prescription filled my doctor wanted to see me. My anxiety has gotten so bad that I won't allow myself to leave my home to go sit in the doctors office. Anyways I 100% DO NOT RECCOMEND ABRUPTLY STOPPING THIS MEDICINE! The first few days I was fine, I could tell I was getting a little irritable and emotional. Then I started getting flu like symptoms like random waves of naseau and dizziness all throughout the day. I felt those for about 3-4 days and thought it would just end and I'd be fine.
Its gotten worse, I'm getting insomnia and when I lay in bed I have this unreal like feeling it's hard to explain, I feel like I'm out of it. It's kind of scaring me. I've never talked about my symptoms to anyone being 19 and starting college I'm still not that comfortable telling people about it. I'm writing this to see if any of you have had or are having these same symptoms and what's the quickest and safest treatment to get me feeling myself again. Thank you.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Mar 2018 • 6 answers
Updated 30 Apr 2018 • 3 answers
Withdrawal - I have stopped norco cold turkey after 3 years of taking them. This is my first day off
Updated 28 Oct 2014 • 4 answers
Im currently on 80mg of prozac a day, if stopped taken cold turkey, how long before the body reacts?
Updated 6 Aug 2018 • 3 answers
Updated 28 Mar 2013 • 2 answers